# SDR UPS99228969

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: 65982965
- Condition: Cracked
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 8 SPOILER I/B HINGE CASTING CRACKED.  CASTING REPLACED IAW SRM 51-30-2 AND DRAWING 65-16216.
